Informácia o dokumente



In: Mathematica Slovaca, vol. 54, no. 1
Roman Frič

Duality for generalized events

Detaily:

Rok, strany: 2004, 49 - 60

O článku:

We study the category of effect algebras (equivalently $D$@-posets) carrying the initial sequential convergence with respect to a set of order determining probabilities. We define distinguished subcategories and describe their mutual relationships. In particular, we deal with duality, products, and coproducts. Such structures are suitable for modelling events having fuzzy and quantum nature.

Ako citovať:

ISO 690:
Frič, R. 2004. Duality for generalized events. In Mathematica Slovaca, vol. 54, no.1, pp. 49-60. 0139-9918.

APA:
Frič, R. (2004). Duality for generalized events. Mathematica Slovaca, 54(1), 49-60. 0139-9918.